# SDR DL764090113

- Difficulty date: January 26, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 30,552 hours, 8,635 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 6228973001
- Part serial: 13573
- Condition: Faulted
- Location: Tcas
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TCAS FAIL, LWR ANT FAULT MSG.  AFTER PUSHBACK.  RTB, REPLACED LWR TCAS ANTENNA.  CKS GOOD.
